EconPapers    
Economics at your fingertips  
 

Damage Control and Increasing Returns: Further Results

David Hennessy

American Journal of Agricultural Economics, 1997, vol. 79, issue 3, 786-791

Abstract: Recently, researchers have been paying attention to the possibility of increasing returns to the use of damage control inputs under very plausible technologies. By looking at the mathematical structure of damage and control functions, we can describe a necessary and sufficient condition on these functions for locally increasing returns to occur. Using examples, I demonstrate how the result can be applied to models with single or multiple control inputs. Because analytic solutions are sometimes not possible, a simple empirical test for concavity violations is also provided. A caution is given about problems associated with estimating the basic model specification. Copyright 1997, Oxford University Press.

Date: 1997
References: Add references at CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
http://hdl.handle.net/10.2307/1244420 (application/pdf)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Damage Control and Increasing Returns: Further Results (1997)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:ajagec:v:79:y:1997:i:3:p:786-791

Access Statistics for this article

American Journal of Agricultural Economics is currently edited by Madhu Khanna, Brian E. Roe, James Vercammen and JunJie Wu

More articles in American Journal of Agricultural Economics from Agricultural and Applied Economics Association Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().

 
Page updated 2025-03-22
Handle: RePEc:oup:ajagec:v:79:y:1997:i:3:p:786-791